New Expansion Scheme to Solitary Wave Solutions for a Model of Wave-Wave Interactions in Plasma

Authors

  • Ram Dayal Pankaj Department of Mathematics, J.N.V. University, Jodhpur, India
  • Chiman Lal Department of Mathematics, J.N.V. University, Jodhpur, India
  • Arun Kumar Department of Mathematics, Government College, Kota, India

Keywords:

Generalized Zakharov System (GZS), Travelling wave solution, Solitary wave solution, Periodic wave solution

Abstract

In this article, a new expansion technique is executed for travelling wave solutions of Generalized Zakharov System (GZS) as a model of wave-wave interaction in plasma. New Solitary and periodic wave solutions with arbitrary parameters are obtained and expressed in terms of the hyperbolic, trigonometric, and rational functions. Some of the acquisition solutions are graphically sketched.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Pankaj, R. D. ., Lal, C. ., & Kumar, A. . (2021). New Expansion Scheme to Solitary Wave Solutions for a Model of Wave-Wave Interactions in Plasma. Science & Technology Asia, 26(4), 49–59. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/245875

Issue

Section

Physical sciences